# SDR SWAA970125

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 22D22901151
- Condition: Low Press
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND AFT GALLEY DOOR SLIDE PRESSURE BELOW MINIMUM.  REPLACED PER BOEING M/M.
